# SDR SWAA2014070129896

- Difficulty date: July 2, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 77,607 hours, 65,989 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 10607779
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE MID FLAP CARRIAGE, OTBD TRACK FAIRING INBD PROGRAMMING BEARING CRACKED AT EDGE.  R & R BEARING IAW CMM.
